Forum

Copaxone training day and pain question?

training today to swop from rebif to copaxone. I don’t mind needles but not looking forward to site reactions. My leg still sore from rebif injections and I stopped that four weeks ago! Will miss my little rebidsmart : ( Also past week been getting pains in my left leg and my knee gave way going up stairs last night. It recovered after a few minutes but not sure whether to bother my ms nurse. Wondered about trying a gentle increase in gabapentine. I am on 1000mg a days and neurologist sent letter to gp saying they could prescribe upto 2700mg. Should I wait to see if it goes away? I hate bothering folk. Also been getting fizzing sensation in my chest at night that keeps me awake sometimes. Does anyone else get this? On the plus side I thought it was a weird indigestion problem to start with caused by wine and chocolate…thankfully it’s not! Lol Sorry this is turning into a bit of a moan but just felt like putting it down. Mish x

hi mish

copaxone is an ok injectable.

sometimes i get irritated that i have to do it every day but my injection sites don’t bother me now.

after 5 years on it i’ve got a routine of moisturising injections sites and it helps.

good luck

carole xx

Hi

I asked my nurse about increasing pain killers, and, I had to increase mine (pregablin) cos I have been on it a long time and I needed to up the dose - this happens apparently. So if you have been taking gabapentin a while this might be the problem…

Dont worry about bothering them - its what they get paid for!

Hi thank you so much for your replies. I am not to worried about injections even did mine manually yesterday so was really pleased with myself. Yes maybe I will try to speak to my nurse though about meds. However, I am so very low today. Broke down on way to work into a blubbering mess and spent half hour in lay by crying before I could get home. I came off Rebif because it gave me such bad side effects still after six months. I was told you don’t get flu like symptoms with copaxone but two hours after injecting I did. Not as bad as Rebif but was so disappointed. I know it may just be that it takes a few injections to get used to it but the thought of feeling poorly every day for another six months just set me off. Has anyone else had flu and tiredness with copaxone? It is listed as a side effect but obviously not one they promote. Mish x

Oh Mish, that must be so dissapointing for you. I used to be on Copaxone because I didn’t want the flu effects and I didn’t get them but I got too many of the IPIR’s so neuro suggested Rebif. It is quite rare to get the flu effects on Copaxone, you have been very unlucky. Are you positive that you haven’t got any type of virus and it’s just a bad coincidence that it has coincided with your jab ?? See how you go on with the next few jabs and if you still experience the symptoms after every jab, start taking ibuprofen/paracetamol after your jab ( just like you probably did with Rebif ). I do feel for you as it is a pain in the backside if you have to put up with feeling grotty every day. What time of day are you injecting? My Copaxone nurse said it is best to do it when you’re energy levels are high i.e. not at nightime. Hope you can get this sorted and feel better soon.

Oh sorry only just spotted message. Thank you for your reply. Things seem to have improved now after a few more injections, so feeling a bit more hopeful : ) maybe it was just the first couple of injections…lets hope so! Panicked a bit at the thought of another six months of feeling ill, back on track now. Mish x